# SDR SWAA2019121639666

- Difficulty date: December 10, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N921WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36626
- Aircraft time: 40,155 hours, 24,145 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL STABILIZER #4 RIB STA. 120.3, 3RD VERTICAL STIFFENER CRACKED. / REPAIRED #4 RIB IAW SRM.
